# SDR UALA200903100074B

- Difficulty date: March 9, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 33,746 hours, 13,144 cycles
- Engine: Iae V2522A5
- System (JASC): 3200 · Landing Gear System
- Part: Fwc
- Part number: 350E017271616
- Part serial: 92
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAINTENANCE PROBLEM INCURRED.  FLIGHT DIVERTED.  NR 1 EPR BLUE ARC INDICATION FLUCTUATING.  ALL OTHER ENGINE PARAMETERS NORMAL.  REPLACED NR 1 EIU, NR 1 FWC, NR 1 LGCIU (P/N 664700500A4D - 274).  ALL CHECK OK.  ACCOMPLISHED AIRCRAFT TAXI CHECK, NO MESSAGES.
